Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you taken antibiotics while BF?

Posted by on Dec. 18, 2012 at 11:58 AM
  • 10 Replies

I have a severe ear infection and was prescribed amoxicillin I know it's safe during bf, but it says may cause diarrehea in baby. Has anybody had any side effects in baby while taking antibiotics? Thank you! :) 

by on Dec. 18, 2012 at 11:58 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
gdiamante
by Gina on Dec. 18, 2012 at 12:21 PM

The most common side effect is thrush. Probiotics can counter that.

Mine never had problems with the antibiotics I took.

aehanrahan
by Group Admin - Amy on Dec. 18, 2012 at 1:24 PM
This.

Quoting gdiamante:

The most common side effect is thrush. Probiotics can counter that.

Mine never had problems with the antibiotics I took.

Posted on CafeMom Mobile
K8wizzo
by Kate on Dec. 18, 2012 at 2:08 PM

This.  We never had a problem on amoxicillin.  I think we did get thrush from stronger abx when we were both on them at the same time, but probiotics took care of it quickly.

Quoting aehanrahan:

This.

Quoting gdiamante:

The most common side effect is thrush. Probiotics can counter that.

Mine never had problems with the antibiotics I took.


K8wizzo
by Kate on Dec. 18, 2012 at 2:09 PM

btw, put some breastmilk in your ear--it kills the pain and helps it to heal more quickly! :)

aehanrahan
by Group Admin - Amy on Dec. 18, 2012 at 2:16 PM
Yes. Breastmilk is amazing!

Quoting K8wizzo:

btw, put some breastmilk in your ear--it kills the pain and helps it to heal more quickly! :)

Posted on CafeMom Mobile
embrigmom
by on Dec. 18, 2012 at 2:48 PM

Never had a problem with antibotics while breast feeding and thankful for that because I have to start taking them again because I have mastitis again.

NollynsMommy14
by on Dec. 18, 2012 at 6:24 PM

I was going to do this with no hesitation lol, :) 

Quoting K8wizzo:

btw, put some breastmilk in your ear--it kills the pain and helps it to heal more quickly! :)


aehanrahan
by Group Admin - Amy on Dec. 18, 2012 at 6:58 PM
You MIGHT be able to clear it up without having to take the antibiotics if you use your milk.
Posted on CafeMom Mobile
collinsmommy0
by Gold Member on Dec. 18, 2012 at 9:36 PM
I've been on them several times. Sometimes DS doesn't like the taste of my milk the first day or so. Then he gets over it.

One time he did get diarrhea, but whether that's from the antibiotics is questionable.

And we did get thrush once from them.
Posted on the NEW CafeMom Mobile
robbinsroost
by Member on Dec. 18, 2012 at 9:38 PM
My DS got a yeast infection diaper rash when I took antibiotics for mastitis.
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)